# SDR DALA2020121704137

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON INBOARD CREASE BEAM CHORD BETWEEN STA 1020 TO 1040 AND LBL 63 (WING BOX AREA AND REPAIRED, PER SRM.
